×

zbMATH — the first resource for mathematics

The analytic continuation of the resolvent kernel and scattering operator associated with the Schrödinger operator. (English) Zbl 0148.35904

PDF BibTeX Cite
Full Text: DOI
References:
[1] Kato, T, Fundamental properties of Hamiltonian operators of Schrödinger type, Trans. amer. math. soc., 70, 195-211, (1951) · Zbl 0044.42701
[2] Ikebe, T, Eigenfunction expansions associated with the schroedinger operators and their applications to scattering theory, Arch. rat. mech. anal., 5, 1-34, (1960) · Zbl 0145.36902
[3] Dolph, C.L, Positive real resolvents and linear passive Hilbert systems, ann. acad. sci. fenn. ser. A.I. 336/9, (1963) · Zbl 0123.31604
[4] Ladyjzenskaya, O.A, On the principle of limiting amplitude, uspehi mat. nauk (N.S.), 12, No. 3(75), 161-164, (1957)
[5] Grossmann, A, Nested Hilbert spaces in quantum mechanics, J. math. phys., 5, 1025-1037, (1964) · Zbl 0144.23603
[6] Hunziker, W, Regularitätseigenschaften der streuamplitude im fall der potentialstreung, Helv. phys. acta, 34, 593-620, (1961) · Zbl 0132.43702
[7] Newton, R.G, Analytic properties of radial wave functions, J. math. phys., 1, 319-347, (1960) · Zbl 0090.19303
[8] Lax, P.D; Phillips, R.S, Scattering theory, Bull. amer. math. soc., 70, 130-142, (1964) · Zbl 0117.09104
[9] Tamarkin, J.D, On Fredholm’s integral equations, whose kernels are analytic in a parameter, Ann. math., 28, 127-152, (1927) · JFM 53.0351.01
[10] Riesz, F, LES systèmes d’équations linéaires à une infinité d’inconnues, (1913), Paris · JFM 44.0401.01
[11] Dunford, N; Schwartz, J, Linear operators, Vol. 1, (1958), New York
[12] Kato, T, Growth properties of solutions of the reduced wave equation with a variable coefficient, Comm. pure appl. math., 12, 403-425, (1959) · Zbl 0091.09502
[13] Ikebe, T, On the phase-shift formula for the scattering operator, Pacific J. math., 15, 511-523, (1965) · Zbl 0138.45004
[14] Nussenzveig, H.M, Analytic properties of non-relativistic scattering amplitudes, (1962), Escuela latino americana de fisica · Zbl 0125.45901
[15] Petzold, J, Wie gut gilt das exponentialgesetz beim α-zerfall?, Zeit. phys., 155, 422-432, (1959) · Zbl 0087.23403
[16] Ma, S.T, On a general condition of Heisenberg for the S-matrix, Phys. rev., 71, 195-200, (1947)
[17] Birman, M.S, On the number of eigenvalues in a problem of quantum scattering, (), 163-166
[18] Brownell, F.H, Math. rev., 23, No. 3B, 250, (1962)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.